# SDR SWIA2019123147501

- Difficulty date: November 18, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 409+128 VERTICAL POST OUTBOARD HALF HAS A SUSPECTED CRACK AT RBL 18, NEAR THE LOWER END'S FASTENER. (C-CHECK) RO 12/27/2019  REMOVED CRACK OUTBD POST AND INSTALLED NEW P/N 601R32208-30 VERTICAL OUTBD POST RBL18 AT FS409+128 REF BOMBARDIER REO AND BOMBARDIER DWG. PRESSURIZATION LEAK CHECK WAS GOOD.  COMPLIED WITH SKYWEST TASK CARD
